# SDR SWAA2023100406278

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 3,458 hours, 1,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FLASHLIGHT WILL NOT TEST AT AFT F/A JUMPSEAT ON CAPTAINS SIDE INBOUND LOCATION<[01] RESEATED FLASHLIGHT IN CRADLE REPLACED SEAL AND PERFORMED CHECK PER AMM 25-64-00. ALL INDICATIONS NORMAL.
